Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

HIV Health and Treatment Issues >> Treatment & Side Effects

shadow1
Legend

Reged: 12/06/00
Posts: 1209
Re: Joint Pain caused by liver, HIV, meds, arthritis?
      09/22/05 07:21 PM

Sounds like the arthritis to me.
I like the quote "Getting old is a bastard, but definitely better than lying in a tomb." it is the truth. You cant complain about getting old after you are dead.


Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Joint Pain caused by liver, HIV, meds, arthritis? ScotCharles 09/22/05 05:18 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? jmarie   02/03/09 02:04 AM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? Anonymous   01/23/06 10:32 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? shadow1   09/22/05 07:21 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? ScotCharles   09/23/05 04:05 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? shadow1   09/23/05 10:33 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 13931

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3